Couldn't find what you looking for?

TRY OUR SEARCH!

when i move my eyes side to side..i get dissy..i can't concentrate, I am very agitated...its been really hard...i was ony taking 50 mgs..then reduced to 25 mg then cold turkey...should i cut the 25 mg in 1/2?

Loading...

ive been takin 200mg of zoloft for 3 years. ive tried b4 to get off but the withdrawls are crazy bad. now im really tryin to get off of zoloft. its been 10 days and the withdrawls are terrible. anyone know how much longer til they stop???
Reply

Loading...

Ive been on Zoloft (200mg daily) for nearly 2 years however Ive been tapering off very slowly, as I actually havnt needed them for depression at all. I have needed them to wean slowly so to avoid all those awful symptoms you wrote about -dizziness, agitation, fatigue - its hell, especially when you have toddlers to take care of like me!!

SO - I am now taking 25mg every 3 days and the days in between I take Fish Oil tablets, multivitamin and Vit c to stabilise the freaky symptoms.

So, when the symptoms go away, then I will take 25mg every 4 days, then when sympoms disappear I will take 25mg every 5 days etc.....

Its the only way, as Ive tried going off faster and it is horrendous!!!

Good Luck and well done for making the effort to go off them.
Reply

Loading...

I think everyone is different but if I were you I would prepare everyone around you as well as yourself for the side effects. I tried to lower my dose once and had to start back because I hated everyone & wanted to tell everybody off! :-( I've decided next time I try to go off it I will hibernate somewhere for about a month!! That way I'll still have friends and a husand afterwards.

My advise: Just stay on it. It's generic now & side effects on it are probably not near as bad taking it as the effects will be when you go off it. God Bless You!
Reply

Loading...

I just turned 24 years old and have been on 50 MG of Zoloft for 5 years. I have tried to go off it two times by slowly going down to 3/4th of the tablet but ended up feeling so psychotic I could not leave the house.  After of few days of this hell I ended up staying on the drug at my normal dose in fear. I was scared that I would have to enter some type of drug rehab if I ever wanted to get off it. Finally, after watching a commercial on TV saying that if you were taking Zoloft and your child had birth defects the drug company would pay you money I decided I had to stop taking this drug that has not been tested enough. I went to my doctor and he prescribed the liquid form knowing that I was "sensitive" to changes. I started going down 5MG per week. I would have a headache and feel dizzy for the first three days when going down on the 5MG and then it would subside and I would do again 7 days later. It took me over two months to get off Zoloft. But, by going down this slowly I did not have to miss too much work. My doctor told me that the effectiveness of Zoloft has recently been proven to only be effective for the first two months, and then the effectiveness goes down to an extremely low percentage. I strongly feel that his drug should only be administered in hospitalized institution and for no longer that for two months. Today is my fifth day off Zoloft. I have been so dizzy that I still need to hold on to furniture when walking across the room. I have a horrible headache and my brain is not functioning. I have not been able to sleep in a few days. It feels like a combination of the worst hang over of my life and insanely bad vertigo/dizziness. Zoloft is addictive. It is so targeted in your brain that when one starts to get off it (even in a slow manner) the brain and body have serious effects. In my generation I cannot tell you how many people are put on SSRI’s at a very young age. This is going to be one of the biggest problems of my generation and no one is talking about it. If you are trying to get off a SSRI including Zoloft go down as slowly as you can!<?xml:namespace prefix = o ns = "urn:schemas-microsoft-com:office:office" />

Reply

Loading...

Quitting cold turkey is not a good idea when taking SSRIs like Zoloft because one would experience severe withdrawal symptoms. The withdrawal symptoms even lasted for a month to other users. Those who have suffered from using Zoloft have decided to file a Zoloft lawsuit against Pfizer.
Reply

Loading...